×

Found 15 Documents (Results 1–15)

100
MathJax

Yurii Mikhailovich Smirnov (on the occasion of his eightieth birthday). (English. Russian original) Zbl 1049.01519

Russ. Math. Surv. 57, No. 2, 431-436 (2002); translation from Usp. Mat. Nauk 57, No. 2, 203-207 (2002).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

The fundamental frequency and the conformal type of a Riemannian manifold. (English. Russian original) Zbl 1058.53033

Russ. Math. Surv. 57, No. 2, 428-429 (2002); translation from Usp. Mat. Nauk 57, No. 2, 195-196 (2002).
MSC:  53C20 31C12 31C45
PDF BibTeX XML Cite
Full Text: DOI

Naum Natanovich Meiman. (English. Russian original) Zbl 1049.01515

Russ. Math. Surv. 57, No. 2, 399-405 (2002); translation from Usp. Mat. Nauk 57, No. 2, 179-184 (2002).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification